RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 465, Number 5, Pages 527–531 (Mi dan21463)  

MATHEMATICS

Invariant and quasi-invariant measures on infinite-dimensional spaces

V. V. Kozlova, O. G. Smolyanovb

a Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia
b Mechanics and Mathematics Faculty, Moscow State University, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00516


DOI: https://doi.org/10.7868/S0869565215350054


English version:
Doklady Mathematics, 2015, 92:3, 743–746

Bibliographic databases:

Document Type: Article
Received: 28.08.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019